MathSciNet Relay Station
MathSciNet bibliographic data
MR877024 (87m:15004) 15A04 (15A60)
Li, Chi-Kwong Linear operators preserving the numerical radius of matrices. Proc. Amer. Math. Soc. 99 (1987), no. 4, 601–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement